By the same authors

From the same journal

From the same journal

Optimal zone for bandwidth selection in semiparametric models

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal of Nonparametric Statistics
DatePublished - Sep 2011
Issue number3
Number of pages17
Pages (from-to)701-717
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations